Posted 3/30/2008 8:30 AM (GMT -6)
I am not sure what causes it. I get very dizzy sometimes. I always blamed it on the Remicade but since I no longer am taking Remicade, I have had a few bad dizzy spells still and I told my GI. I had just taken a test for anemia and it was fine, so he said it may be my horomones? But I haven't been able to figure out if there is a reason besides just UC. If you figure it out, please tell me.
Diagnosed with Left-sided UC in 1995 at age 15,
Prednisone, Rowasa & Hydrocort. Enemas, Proctofoam, Sulfasalazine, Asacol, Probiotics, Fish Oil, Aloe Juice, Canasa, Enotcort, Colazol, Anamantle, Remicade, etc... had almost recto-vaginal fistula in 2004, put on Remicade, August 2007:Increased Remicade dosage-700mg every 6 weeks,diagnosed w/ Psoriatic Arthritis & Fibromyalgia Current meds: Clorazepate, Proctofoam HC, Glucosamine 500, Vitamin B, Lomotil, Tylenol pm, Lyrica started 1/17/08